# SDR DALA2019031101661

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 71,212 hours, 23,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5636 R AFT ENT DOOR LIGHT ILLUMINATED AFTER LANDING AND THEN EXTINGUISHED AFTER SHUTDOWN DOOR VERIFIED CLOSED. CORRECTIVE ACTION: INSPECTED DOOR AND FRAME, CHECKED DOOR SWITCH AND WIRING, NO FAULTS FOUND PER AMM 52-71. (5817662)
